# SDR FDEA2020062541337

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 6,731 hours, 2,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587693
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241NFF HAS DAMAGED CORNER.  REPAIRED DAMAGED CORNER ON MAIN DECK FLOOR PANEL 241NFF IAW SRM 53-00-50-2R PAR 4.G.3.  MAJOR REPAIR.
